Cite this article as:

Bukusheva A. V. Foliation on Distribution with Finslerian Metric. Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2014, vol. 14, iss. 3, pp. 247-251. DOI: https://doi.org/10.18500/1816-9791-2014-14-3-247-251


Language: 
Russian
Heading: 
UDC: 
514.764

Foliation on Distribution with Finslerian Metric

Abstract: 
A distribution D with a admissible Finsler metric is defined on a smooth manifold X. Let F be a foliation on X. On the distribution of D as on a smooth manifold foliation F corresponds to the foliation TF. Using this foliation and connection over distribution we define analog exterior derivative. Exterior differential forms is applied to a special form. 
References
1. Manea A. Cohomology of foliated Finsler manifolds. Bulletin of the Transilvania University of Brasov. Ser. III : Mathmatics, Informatics, Physics, 2011, vol. 4(53), no. 2, pp. 23–30.
2. Bejancu A., Farran H. R. Finsler geometry and natural foliations on the tangent bundle. Reports on Math. Physics, 2006, vol. 58, no. 1, pp. 131–146.
3. Vaisman I. Cohomology and differential forms. New York, Marcel Dekker Inc., 1973.
4. Bukusheva A. V., Galaev S. V. Almost Contact Metric Structures Defined by Connection over Distribution with Admissible Finslerian Metric. Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2012, vol. 12, iss. 3, pp. 17–22 (in Russian).
5. Galaev S. V. Contact structures with admissible Finsler metrics. Physical Interpretation of Relativity Theory : Proc. of Intern. Meeting. Moscow, 4–7 July 2011, Moscow, BMSTU, 2012, pp. 80–87. 
 

 

Short text (in English): 
Full text: